Wei Li
Results

Journal Article
Exponential Time Differencing Schemes for the Peng-Robinson Equation of State with Preservation of Maximum Bound Principle
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 2 : pp. 494–527

Journal Article
Nonlinear Dynamics of Clamped Initial Imperfect Functionally Graded Material Circular Cylindrical Shell Considering the Axisymmetric Mode
Advances in Applied Mathematics and Mechanics, Vol. 10 (2018), Iss. 1 : pp. 159–183

Journal Article
Theoretical Investigation of Inelastic Electron Tunneling Spectroscopy of Bimolecular Junctions
Journal of Atomic and Molecular Sciences, Vol. 3 (2012), Iss. 3 : pp. 262–269

Journal Article
Convergence Rate Analysis for Deep Ritz Method
Communications in Computational Physics, Vol. 31 (2022), Iss. 4 : pp. 1020–1048

Journal Article
A Rate of Convergence of Physics Informed Neural Networks for the Linear Second Order Elliptic PDEs
Communications in Computational Physics, Vol. 31 (2022), Iss. 4 : pp. 1272–1295

Journal Article
Grad-div Stabilized Finite Element Schemes for the Fluid-Fluid Interaction Model
Communications in Computational Physics, Vol. 30 (2021), Iss. 2 : pp. 536–566

Journal Article
Linear and Unconditionally Energy Stable Schemes for the Multi-Component Two-Phase Diffuse Interface Model with Peng-Robinson Equation of State
Communications in Computational Physics, Vol. 26 (2019), Iss. 4 : pp. 1071–1097

Journal Article
Modification and Numerical Method for the Jiles-Atherton Hysteresis Model
Communications in Computational Physics, Vol. 21 (2017), Iss. 3 : pp. 763–781

Journal Article
Precorrected-FFT Accelerated Singular Boundary Method for Large-Scale Three-Dimensional Potential Problems
Communications in Computational Physics, Vol. 22 (2017), Iss. 2 : pp. 460–472

Journal Article
Numerical Solution of Blow-Up Problems for Nonlinear Wave Equations on Unbounded Domains
Communications in Computational Physics, Vol. 14 (2013), Iss. 3 : pp. 574–598

Journal Article
A Restricted Linearised Augmented Lagrangian Method for Euler's Elastica Model
East Asian Journal on Applied Mathematics, Vol. 11 (2021), Iss. 2 : pp. 276–300

Journal Article
Second Order Unconditionally Stable and Convergent Linearized Scheme for a Fluid-Fluid Interaction Model
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 1 : pp. 72–93